Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pressure in the chest and palpitations?

Is Librax the best option for me to try re my current symptoms: intermittent tightness/squeezing on the L side of my chest (feels like my heart muscle) and occasionally across my upper chest. NOTE: In the last month I have had both a stress test to check my heart (everything was great) and an endoscopy (everything was fine). I am 5 6 tall and weigh 160 lbs. I take Prevacid for acid reflux, Synthroid for hypothyroidism, Dapsone for Dermatitis-Herpetiformis, OTC Vitamin D3 for bone loss and immune health, Estradiol-Noreth aka Activella for post-menopausal, OTC MetaMucil powder fiber for digestive health, Dymista nasal spray, Montelukast SOD for allergies, Simvastatin for high cholesterol, Prenatal Plus Multivitamin for bone health/calcium/folic acid, OTC Co-Q10 for heart function and cellular energy production, Xlear nasal spray for on-going allergies, and Gabapentin for nerve/numbness. Thank you.
Wed, 1 Aug 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

* The presentation of narrated symptoms suggest that the pressure in chest and palpitations are due to underlying stress and anxiety.
* Though Librax can be useful in this regard, I would suggest additional guidelines to cure it better way as
- Maintain sound sleep of 7-8 hours.
- Avoid spices, non veg, junk foods to flare up acidity.
- Regular walk in fresh air, deep breathing exercises, YOGA would be
most powerful tools to recover best.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Lately I have been having pounding in my chest, light headed, weakness-low energy, pour circulation. I went to the ER and they ran all kinds of...